# SDR FDEA201801240208

- Difficulty date: January 24, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70331
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, BS 5-113, LONGERON 49L  FOUND CORRODED.   REPAIRED IAW EA 1-5310-T0338061, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
